Folgen
Matthias Winter
Titel
Zitiert von
Zitiert von
Jahr
Multiple boundary peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei, M Winter
Annales de l'Institut Henri Poincaré C 17 (1), 47-82, 2000
2542000
Strongly interacting bumps for the Schrödinger–Newton equations
J Wei, M Winter
Journal of Mathematical Physics 50 (1), 2009
2112009
Stationary solutions for the Cahn-Hilliard equation
J Wei, M Winter
Annales de l'Institut Henri Poincaré C 15 (4), 459-492, 1998
1851998
Spikes for the two-dimensional Gierer-Meinhardt system: the weak coupling case
J Wei, M Winter
Journal of Nonlinear Science 11, 415-458, 2001
1252001
Stability analysis of Turing patterns generated by the Schnakenberg model
D Iron, J Wei, M Winter
Journal of mathematical biology 49, 358-390, 2004
1242004
Mathematical aspects of pattern formation in biological systems
J Wei, M Winter
Springer Science & Business Media, 2013
1222013
Multi‐Peak Solutions for a Wide Class of Singular Perturbation Problems
J Wei, M Winter
Journal of the London Mathematical Society 59 (2), 585-606, 1999
1211999
On the Two-Dimensional Gierer--Meinhardt System with Strong Coupling
J Wei, M Winter
SIAM journal on mathematical analysis 30 (6), 1241-1263, 1999
901999
Stationary multiple spots for reaction–diffusion systems
J Wei, M Winter
Journal of mathematical biology 57, 53-89, 2008
852008
Existence and stability of multiple-spot solutions for the Gray–Scott model in R2
J Wei, M Winter
Physica D: Nonlinear Phenomena 176 (3-4), 147-180, 2003
732003
Spikes for the Gierer–Meinhardt system in two dimensions: the strong coupling case
J Wei, M Winter
Journal of Differential Equations 178 (2), 478-518, 2002
662002
Existence, Classification and Stability Analysis of Multiple-peaked Solutions for the Gierer-Meinhardt System in R1
J Wei, M Winter
642007
Asymmetric Spotty Patterns for the Gray–Scott Model in R2
J Wei, M Winter
Studies in Applied Mathematics 110 (1), 63-102, 2003
582003
Spikes for the two-dimensional Gierer-Meinhardt system: The strong coupling case
J Wei, M Winter
J. Differential Equations 178, 478-518, 2002
582002
Qualitative assessment of the role of public health education program on HIV transmission dynamics
N Hussaini, M Winter, AB Gumel
Mathematical medicine and biology: a journal of the IMA 28 (3), 245-270, 2011
532011
Existence and stability analysis of asymmetric patterns for the Gierer–Meinhardt system
J Wei, M Winter
Journal de mathématiques pures et appliquées 83 (4), 433-476, 2004
442004
Existence of symmetric and asymmetric spikes for a crime hotspot model
H Berestycki, J Wei, M Winter
SIAM Journal on Mathematical Analysis 46 (1), 691-719, 2014
432014
On the stationary Cahn–Hilliard equation: interior spike solutions
J Wei, M Winter
Journal of differential equations 148 (2), 231-267, 1998
381998
On the Gierer-Meinhardt system with precursors
M Winter, J Wei
American Institute of Mathematical Sciences, 2009
342009
Clustered spots in the FitzHugh–Nagumo system
J Wei, M Winter
Journal of Differential Equations 213 (1), 121-145, 2005
342005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20